# SDR CALA2024040800987

- Difficulty date: March 27, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141T511179
- Condition: Damaged
- Location: Cargo Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE & REPLACED CHANNEL 141T5111-79 IAW B767 SRM 51-40-02 PARA 9. REMOVED & REPLACED CHANNEL 141T5111-79 IAW B767 SRM 51-40-02 PAR A 9, SEE NON-ROUTINE 168798-0200-0179 FOR DETAILS
